Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Estimating Mixtures of Normal Distributions and Switching Regressions: Comment

Nicholas M. Kiefer
Journal of the American Statistical Association
Vol. 73, No. 364 (Dec., 1978), pp. 744-745
DOI: 10.2307/2286269
Stable URL: http://www.jstor.org/stable/2286269
Page Count: 2
  • Download ($14.00)
  • Cite this Item
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
744
    744
  • Thumbnail: Page 
745
    745